Advertisement

Can desvenlafaxine (Pristiq) be overdosed?

Like many other drugs, the antidepressant desvenlafaxine (Pristiq) can certainly be overdosed. If you or someone you know think an overdose has occurred with desvenlafaxine, seek immediate medical attention and call your local poison control center.

In the case of an overdose, you might have some side effects. Call your doctor right away if you have any of these symptoms:

  • Agitation
  • Constipation
  • Diarrhea
  • Dizziness
  • Dry mouth
  • Fast heartbeat (tachycardia)
  • Headaches
  • Nausea
  • Pain, burning, numbness or tingling in part of the body
  • Vomiting

Continue Learning about Antidepressant

Should I Take Antidepressants If I Smoke?
Should I Take Antidepressants If I Smoke?
What Is Treatment-Resistant Depression?
What Is Treatment-Resistant Depression?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.